# SDR TRBA2009057

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 29,875 hours, 34,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE44
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR STAIR LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP AND PERFORMED OPERATIONAL CHECK IAW JIC NR 33-51-00.
